DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/3335

Title: Hermite's constant for quadratic number fields
Authors: Baeza, R.
Coulangeon, R.
Icaza, M.I.
O'Ryan, M.
Issue Date: 2001
Publisher: A K Peters Ltd.
Citation: Experimental Mathematics 10(4): 543-551
Abstract: We develop a method to compute the Hermite-Humbert constants gamma(K,n) of a real quadratic number field K, the analogue of the classical Hermite constant gamma(n) when Q is replaced by a quadratic extension. In the case n = 2, the problem is equivalent to the determination of lowest points of fundamental domains in H-2 for the Hilbert modular group over K, that had been studied experimentally by H. Cohn. We establish the results he conjectured for the fields Q(root2), Q(root3) and Q(root5). The method relies on the characterization of extreme forms in terms of perfection and eutaxy given by the second author in an earlier paper.
Description: Baeza, R. (reprint author), Univ Talca, Inst Matemat & Fis, Casilla 721, Talca Chile.
URI: http://dspace.utalca.cl/handle/1950/3335
ISSN: 1058-6458
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.76 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback